# SDR ABXA030196

- Difficulty date: June 10, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 40,254 hours, 36,237 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 181T41104
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB. LOWER STRINGER NO. 10 LOWER HORZ. FLANGE RBL 56, P/N 181T4110-4, FOUND CORROSION DURING INSPECTION ON STRINGER P/N 181T4110-4 COMMON TO SKIN PANEL REMAIN THICKNESS MATERIAL OF 0.135 INCH ORIGINAL THICKNESS WAS 0.165 INCH.   THE TOTAL BLENDED AREA WAS APPROXIMATELY 2.5 INCH AND 1 INCH WIDE. REPAIRED AREA IAW REA B655-46297MR.
